| Catalog Number |
M0036128300 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Subject device is not available.
Event or Problem Description
During coil embolization of common hepatic artery (cha) aneurysm, physician experienced difficulty inserting coil into microcatheter hub.Physician re-sheathed coil and attempted to insert coil again but felt resistance and coil broke off halfway.There were no clinical consequences to the patient.
Event or Problem Description
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Based on the information currently available the exact cause for the reported main coil prematurely detached inside patient cannot be determined.